# SDR 2003FA0001159

- Difficulty date: October 29, 2003
- Submitted: November 14, 2003
- Operation: General aviation
- Aircraft: N80J
- Make and model: Gulstm G1159A
- Aircraft serial: 441
- Engine: Rroyce SPEY5118
- System (JASC): 7500 · Engine Bleed Air System
- Part: Indicator
- Part number: 523030
- Part serial: 7028
- Condition: Misrepaired
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EVERYTIME WE HAVE SENT ONE OF THESE UNITS TO THE MANUFACTURER, WE RECEIVE IT BACK IN AN UNSATISFACTORY WORKING CONDITION.  THIS UNIT HAS A CABIN RATE OF CLIMB OF +50, SITTING ON THE GROUND WITH NO AIR APPLIED.(K)
